i have got tasteless tongue past 1month.i am diabetic and also hav thyroid problem.i tak istamet 50-500 morng n nite and thyroxine 75 in mor

started with diabetes medicine in 2013.it is most of the time under control.my doc has said ff shud be <120 and pp <160.so at times 10 pts it goes up.in last 5-6 months i hav lost 4kgs(now i am 48kg n height 5feet).in between i also tak baba ramdev madhunashini.last yr i had tasteless tongue.had metallic taste in mouth n cud not taste salt at all.n started with medicines by dr n was ok in 15 days .then again aftr 3months same probl,agn took same medicn for 15 dys.n now agin i hav problm with front part of tongue.

can plz anybody tell me y is this happening and which dr to consult. my dr says mild allergy.but y is it happeing again n again.i also tak soaked methi seeds.i feel so depressed at times taking soo many medicines n still health not fine

Last edited by

5 Replies

  • Are you a member of the discussion forum or R U fishing for customers here ?

  • mr ronniecoleman plz send ur response on this forum only so that all gets its benefits

  • plz help me guys.no reply yet to my tasteless tongue problem

  • If it is allergy try food elimination technique to see what is causing allergic reaction. Long dawn process.

    Also get checked for thyroid and sinus issues.

    As for metallic taste -- Do you take a lot of sugar free pills/drops?

  • chaand,

    don't combine other medicines with english medicines.interaction.

    drop all those medhi , madhunaasini everything except English medicine for some time . see if the reactions disappear.

    you can also ask the doctor to prescribe some different brand of the medicines now you are taking.

    some brands may contain some component that your body is unable to accept.

    but don't experiment yourselves.

    good luck.

You may also like...